# SDR UPS99830774

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 341.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING L/E AT FS 341.5, THE INTERNAL DOUBLER HAD A 7 INCH CRACK.  REPAIRED THE DOUBLER IAW DH SK718-263.
